MathSciNet Relay Station
MathSciNet bibliographic data
MR2346507 (2009a:57030) 57M50 (57N10)
Schultens, Jennifer; Weidman, Richard On the geometric and the algebraic rank of graph manifolds. Pacific J. Math. 231 (2007), no. 2, 481–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement